# SDR CALA2024032600861

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 85,543 hours, 17,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 38f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY PATHWAY AISLE LIGHT AT SEAT 38F LENS COVER MISSING. SEAT 38F AISLE EMERGENCY LIGHT UNIT REPLACED AS PER AMM 33-51-10-962-104. OPS CHECKED OK. INSPECTION PENDING PARTS USED:  29-3326-3-0013,QTY :1
